Exact constants in inequalities for norms of intermediate derivatives on a finite interval. II
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 11, Tome 173 (1986), pp. 38-49
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1986_173_a3,
author = {V. I. Burenkov},
title = {Exact constants in inequalities for norms of intermediate derivatives on a~finite {interval.~II}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {38--49},
year = {1986},
volume = {173},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1986_173_a3/}
}
TY - JOUR AU - V. I. Burenkov TI - Exact constants in inequalities for norms of intermediate derivatives on a finite interval. II JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1986 SP - 38 EP - 49 VL - 173 UR - http://geodesic.mathdoc.fr/item/TM_1986_173_a3/ LA - ru ID - TM_1986_173_a3 ER -
V. I. Burenkov. Exact constants in inequalities for norms of intermediate derivatives on a finite interval. II. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 11, Tome 173 (1986), pp. 38-49. http://geodesic.mathdoc.fr/item/TM_1986_173_a3/